| Model Number |
2R8546 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A2: patient is pediatric (infant).E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system, non-dehp continu-flo solution set leaked from the middle y-site connection (protected by a non-baxter cap).The issue occurred during patient infusion with total parenteral nutrition (tpn) and lipids.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H11: two (02) devices were received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the leak.Pressure and clear passage under water testing, priming, and usage testing on an in-lab spectrum pump were performed on the samples; no defects were observed.A simulated usage test was performed on the samples over 24 hours and water referee back pressure test were performed on all the clearlinks; a static leak was detected in sample #1 at the second y-site clearlink and sample #2 had a static leak noted at the third y-site clearlink.As per the autopsy of the clearlinks, a small deformation at the seal area of the component clearlink center post was identified.The reported condition was verified.The cause of the condition is related to the automated assembly of the clearlink components during manufacturing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: e4, h10, h11.Should additional relevant information become available, a supplemental report will be submitted.